# SDR HNAA2024073000633

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,498 hours, 49,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL BURNING SMELL IN FLIGHT DECK.  UPON ARRIVAL NO ELECTRICAL SMELL NOTED IN FLIGHT DECK OR CABIN. RAN PACKS OFF OF APU FOR 10 MINUTES WITH ALL DISPLAYS ON FULL BRIGHT. TURNED OFF PACKS AND WAITED ANOTHER 10 MIN NO ELECTRICAL SMELL. NO DEFECTS NOTED A/C OK FOR SERVICE.
